# SDR AT9900119

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND LEFT WING UPPER STRINGER NR 13 HAS 3 CRACK AT RIB AT WBL 135.00.  REMOVED TEMPORARY REPAIR, FABRICATED NEW REPAIR PARTS, HEAT TREATED, PRIMED, PAINTED AND INSTALLED IAW B737 SRM 57-10-4 FIG 3, 57-40-4 FIG 3, 51-10-6, AND RES NR 99187.
